A characterization of Hardy-Orlicz spaces on C...
Mathematica Scandinavica, Tome 80 (1997) no. 2, pp. 25-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1997__80_2_167411,
author = {Juhani Riihentaus and Caiheng Ouyang},
title = {A characterization of {Hardy-Orlicz} spaces on {C...}},
journal = {Mathematica Scandinavica},
pages = {25--40},
year = {1997},
volume = {80},
number = {2},
zbl = {0886.32004},
url = {http://geodesic.mathdoc.fr/item/MS2_1997__80_2_167411/}
}
Juhani Riihentaus; Caiheng Ouyang. A characterization of Hardy-Orlicz spaces on C.... Mathematica Scandinavica, Tome 80 (1997) no. 2, pp. 25-40. http://geodesic.mathdoc.fr/item/MS2_1997__80_2_167411/